# SDR FDEA201407241945

- Difficulty date: July 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE COMPARTMENT FIXED LE SUPPORT RIB AT XOS 584 OTBD ATTACHED ANGLE FOUND CRACKED.  ATTACHED ANGLE REMOVED AND REPLACED IAW SRM 51-31-01 VOLUME II REVISION 101. NEW ANGLE FABRICATED IAW DRAWING   ARB1162 REVISION S.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
